# SDR DALA2025010200018

- Difficulty date: December 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,438 hours, 29,874 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR INDICATION INOP/INTERMITTENT. CORRECTIVE ACTION: R/R L2 DOOR WARNING SENSOR PROX SWITCH IAW B757 AMM 52-71. OPS CHECK GOOD AND DOOR WARNING SYS TEST PASS IAW B757 MM 52-71.
